MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM INSERTER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. STEM INSERTER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the instrument was found fractured.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  the following sections were : updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.A stem inserter was returned for review.Visual review of the device confirms that the blue sleeve was cracked.Device has an approximate field age of two years.Complaint sample was evaluated and the reported event was confirmed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
STEM INSERTER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9641663
Report Number0001822565-2020-00400
Device Sequence Number14074126
Product Code LXH
UDI-Device Identifier00889024135147
UDI-Public(01)00889024135147
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00780506101
Device Lot Number63864065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1